# SDR UALA2009080402336

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 50,200 hours, 18,302 cycles
- Engine: Iae V2527A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Warning
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG 'B' LOOP FOUND WIRES 8L001(2) APPROX 6 INCHES FROM 4000WD2 (DETECTOR) CHAFED THRU INSULATION, SHIELD & CONDUCTOR TO WIRES 8P061-8P080 APPROX 6 INCHES FROM 4006EN (NO 4 BRG SCAV VALVE).  REPLACED FIRE DETECTOR WIRES 8L001(2) FROM 4000WD2 TO 409VC. REF: ESPM 20-48-24 FOR CONTACT INFO & MM MT70-001 FOR V2500 ENGINE CABLE INFO.  REPAIRED WIRE 8P080 PER 70-71-22-001.  HARNESS TIED.  AFTER REPAIR CHECKED B-LOOP.  NO FAULT FOUND.  PERFORMED ADJ TEST.  NORMAL OPERATION NOTED.
